# SDR SWIA200210734

- Difficulty date: March 17, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 2,399 hours, 1,938 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Service Door
- Condition: Open
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL INFLIGHT.  RETURNED TO SLC.  FOUND SERVICE PANEL DOOR OPEN.  CLOSED DOOR.  NO DAMAGE NOTED.  OK FOR FURTHER FLIGHT.
